Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 4, NWS Milwaukee, WI

April 6, 2010Iowa County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 6, 2010, 6:43 PM CDT for Iowa County, Sauk County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2010, 6:43 PM CDT (23:43 UTC)
Expired
Apr 6, 2010, 7:30 PM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Iowa County, WI, Sauk County, WI

The radar

The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 7:30 PM CDTHAIL 0.25Highland, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 5:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.0
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WUUS53 KMKX 062343
SVRMKX
WIC049-111-070045-
/O.NEW.KMKX.SV.W.0004.100406T2343Z-100407T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
643 PM CDT TUE APR 6 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHWESTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 14 MILES WEST OF BLACKHAWK LAKE RECREATION
  AREA...OR 23 MILES NORTHWEST OF PLATTEVILLE...AND MOVING NORTHEAST
  AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLACKHAWK LAKE RECREATION AREA AROUND 655 PM CDT.
  GOVERNOR DODGE STATE PARK AND DODGEVILLE AROUND 705 PM CDT.
  LONE ROCK AIRPORT AROUND 715 PM CDT.
  SPRING GREEN AROUND 720 PM CDT.
  REEDSBURG AROUND 745 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE AVOCA...
PLAIN...HILL POINT...LELAND AND LOGANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4322 9033 4320 9025 4318 9020 4344 9020
      4356 9000 4330 8977 4295 9007 4290 9042
      4320 9043
TIME...MOT...LOC 2343Z 233DEG 38KT 4307 9061
WIND...HAIL <50MPH 1.00IN

$$

WOOD
4 follow-up statements
133 
WWUS53 KMKX 062355
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
655 PM CDT TUE APR 6 2010

WIC049-111-070045-
/O.CON.KMKX.SV.W.0004.000000T0000Z-100407T0045Z/
SAUK WI-IOWA WI-
655 PM CDT TUE APR 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN IOWA
AND SOUTHWESTERN SAUK COUNTIES UNTIL 745 PM CDT...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MUSCODA...OR 13 MILES SOUTH OF RICHLAND
CENTER...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONE ROCK AIRPORT AND GOVERNOR DODGE STATE PARK AROUND 700 PM CDT.
  SPRING GREEN AROUND 705 PM CDT.
  REEDSBURG AROUND 720 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PLAIN
AND LELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4322 9033 4320 9025 4318 9020 4344 9020
      4356 9000 4330 8977 4295 9007 4290 9042
      4320 9043
TIME...MOT...LOC 2355Z 238DEG 55KT 4318 9034
WIND...HAIL <50MPH 1.00IN

$$

KUHLMAN
903 
WWUS53 KMKX 070004
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT TUE APR 6 2010

WIC049-111-070045-
/O.CON.KMKX.SV.W.0004.000000T0000Z-100407T0045Z/
SAUK WI-IOWA WI-
704 PM CDT TUE APR 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
IOWA AND SOUTHWESTERN SAUK COUNTIES UNTIL 745 PM CDT...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR LONE ROCK AIRPORT...OR 11 MILES SOUTHEAST OF
RICHLAND CENTER...MOVING NORTHEAST AT 65 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  REEDSBURG AROUND 720 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PLAIN
AND LELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4311 9012 4312 9022 4317 9028 4320 9027
      4320 9025 4318 9020 4344 9020 4356 9000
      4330 8977
TIME...MOT...LOC 0004Z 238DEG 55KT 4325 9018
WIND...HAIL <50MPH 1.00IN

$$

KUHLMAN
314 
WWUS53 KMKX 070014
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CDT TUE APR 6 2010

WIC049-070024-
/O.CAN.KMKX.SV.W.0004.000000T0000Z-100407T0045Z/
IOWA WI-
714 PM CDT TUE APR 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL IOWA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4319 9005 4321 9015 4338 9016 4350 8996
      4330 8977
TIME...MOT...LOC 0014Z 238DEG 55KT 4333 9000

$$

WIC111-070045-
/O.CON.KMKX.SV.W.0004.000000T0000Z-100407T0045Z/
SAUK WI-
714 PM CDT TUE APR 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN SAUK
COUNTY UNTIL 745 PM CDT...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES NORTHEAST OF LONE ROCK AIRPORT...OR 16
MILES EAST OF RICHLAND CENTER...MOVING NORTHEAST AT 65 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
SAUK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4319 9005 4321 9015 4338 9016 4350 8996
      4330 8977
TIME...MOT...LOC 0014Z 238DEG 55KT 4333 9000
WIND...HAIL <50MPH 1.00IN

$$

KUHLMAN
927 
WWUS53 KMKX 070030
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT TUE APR 6 2010

WIC111-070040-
/O.CAN.KMKX.SV.W.0004.000000T0000Z-100407T0045Z/
SAUK WI-
730 PM CDT TUE APR 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SAUK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM

LAT...LON 4319 9005 4321 9015 4338 9016 4350 8996
      4330 8977
TIME...MOT...LOC 0030Z 238DEG 55KT 4346 8971

$$

KUHLMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 2:53 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Apr 6, 2:53 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 PM CDT TUE APR 6 2010

.SHORT TERM...

TONIGHT...FORECAST CONFIDENCE...MEDIUM.

SEVERE POTENTIAL CENTERS ON WHETHER STATIONARY FRONT ACROSS
NORTHERN ILLINOIS TO LOW NEAR SOUTHWEST IOWA MANAGES TO PUSH NORTH
AS A WARM FRONT. NAM KEEPS SOUTHERN WISCONSIN ON THE COOL SIDE
WITH LOW STRATUS AND RAIN COOLED AIR WITH EAST WINDS OFF LAKE
MICHIGAN. 12Z NAM FRONT REACHES NEAR ILLINOIS BORDER. AFTERNOON
SATELLITE IMAGES SHOW FRONT CREEPING NORTH AS SOUTHWEST SURFACE
WINDS SOUTH OF THE FRONT PICK UP WITH GUSTS TO 25 TO 30 KNOTS.
CLOUDS THINNING ALONG THE IL BORDER WITH SURFACE WARM FRONT JUST
SOUTH OF ROCKFORD. DEW POINTS POOLING IN THE LOWER TO MID 60S JUST
SOUTH OF THE WARM FRONT.

FORECAST SOUNDINGS AT ROCKFORD IL INDICATE SURFACE BASED
POTENTIAL IN ANY STORMS LATE THIS AFTERNOON AND EVENING WITH A
RATHER STRONG CAP AROUND 750 MB. CAPE NEAR 1200 J/KG WITH HELICITY
NEAR 200 EHI AROUND 1.5 AND LIFTED INDEX AT -4.3.

HELICITY ALONG WARM FRONT WILL BE HIGHER. HOWEVER FRONT MAY STAY A
LITTLE SOUTH AS LOW PRESSURE BASICALLY RIDES EAST NORTHEAST ALONG
THE CURRENT BOUNDARY. MODELS ALL KEEP LOW TRACKING ACROSS NORTHERN
ILLINOIS TONIGHT AND WEDNESDAY MORNING.

18Z DVN SOUNDING SHOWS A VERY STRONG CAP AROUND 750 MB WITH STRONG
DRYING ABOVE.

STRONG SURFACE INVERSION NORTH OF BOUNDARY. EVEN SO 12Z NAM
ELEVATED CAPE AT MILWAUKEE AROUND 1200 J/KG. WITH 2 THSD FT COLD
LAYER WIND AND TORNADO THREAT WOULD BE SOUTH ALONG THE BOUNDARY.
WET BULB ZERO HEIGHT OF 9 THSD FT IS LOW ENOUGH FOR LARGE HAIL
BEING PRIMARY SEVERE THREAT. 850 MB JET INCREASES THIS
AFTERNOON...BUT MAIN SOUTHWEST FLOW WOULD BE TO OUR SOUTH. STILL
ENOUGH 850 MB CONVERGENCE FOR MORE THUNDERSTORM DEVELOPMENT ACROSS
SOUTHERN WISCONSIN THIS EVENING AND TONIGHT...BEFORE SHIFTING MORE
TO THE SOUTHEAST AFTER 1 AM. THE INCREASING SOUTHWEST 850 MB FLOW
TO THE SOUTH WOULD TEND TOWARD ADVANCING THE STATIONARY FRONT A
LITTLE FARTHER NORTH THIS AFTERNOON.

NAM QPF NOT TOO HIGH FOR THIS AFTERNOON THROUGH TONIGHT SO WILL
STAY WITH ESF AND INDIVIDUAL RIVER WATCHES...RATHER THAN FLASH
FLOOD WATCH. 12Z ECMWF HAS MAX PRECIP ALONG SURFACE BOUNDARY
ACROSS NORTHERN ILLINOIS TONIGHT AND WEDNESDAY...WHILE GFS IS
FARTHER NORTH AND A LITTLE LESS...WITH NAM HAVING MAINLY MODERATE
AMOUNTS.

WEDNESDAY...FORECAST CONFIDENCE...MEDIUM.

SURFACE LOW MOVES INTO NORTHERN INDIANA DURING THE AFTERNOON WITH
SOUTHEAST WISCONSIN NEVER GETTING INTO THE WARM SECTOR.
CONTINUATION OF LOW CLOUDS WITH DEEP SATURATED RATHER STABLE COOL LAYER
BELOW 750MB. COLD AIR ADVECTION TAKES PLACE AS LOW MOVES OFF.
MODELS SEEM TO COOL THE BOUNDARY LAYER OFF A LITTLE TOO MUCH.

WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM.

ECMWF AND GFS BOTH TAKE THE UPPER TROUGH FROM WISCONSIN TO
MISSOURI AND PUSHES IT OVER THE GREAT LAKES REGION ON THURSDAY. EXPECT
SHOWERS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN. STRONG COLD
AIR ADVECTION WEDNESDAY NIGHT...BUT EXPECT A WARM ENOUGH BOUNDARY
LAYER TO KEEP MUCH OF THE PRECIPITATION AS ALL LIQUID. WILL BRING
A MIX IN TOWARD FOND DU LAC AND SHEBOYGAN AREAS.

PREFER GFS/ECMWF PRECIP OVER THE NAM. NAM WOULD INDICATE ENOUGH
PRECIP FOR SOME SNOW ACCUMULATIONS WEDNESDAY NIGHT.

ENOUGH INSTABILITY FOR A SHOWER CHANCE INTO THURSDAY. WILL KEEP
SKIES MOSTLY CLOUDY AND LOWER MOS HIGHS.

.LONG TERM...

.FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM.
ECMWF AND GFS ARE SIMILAR WITH A WEAK UPPER RIDGE BY FRIDAY. THEN
A MORE ZONAL UPPER AIR PATTERN SATURDAY AND SUNDAY.

FORECAST CONCERN IS WEAK FRONT SAGGING INTO SOUTHERN WISCONSIN.
APPEARS MOISTURE IS LIMITED.

.MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM.
NEXT UPSTREAM SHORTWAVE IS A LITTLE QUICKER ON GFS...BUT HAS
TRENDED MORE TOWARD THE ECMWF. MAIN AFFECT OF THE SHORTWAVE WILL
BE BEYOND THE FORECAST PERIOD.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE
925MB/850MB FRONT THIS AFTERNOON. THAT FRONT WILL SLOWLY SWEEP DOWN
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN BETWEEN 23Z AND 06Z.
THAT BOUNDARY IS PROGGED TO SHIFT SOUTH OF THE WI BORDER BY EARLY
WED MORNING...BUT HAS THE POTENTIAL TO STALL OVER SE WI AND CONTINUE
TO BE THE FOCUS FOR MORE ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY EVENING. SEVERE...ELEVATED STORMS POSSIBLE WITH THE UPPER
FRONT THROUGH LATE TONIGHT...MAINLY WIND AND HAIL THREAT. SEE MAIN
DISCUSSION SECTION FOR MORE SEVERE INFORMATION.

THE SURFACE WARM FRONT IS STATIONED ACROSS FAR NORTHERN IL AND MAY
GET AS FAR NORTH AS THE WI/IL BORDER EARLY THIS EVENING BEFORE GOING
BACK SOUTH. WINDS EXPECTED TO STAY EAST TO NORTHEAST TONIGHT INTO
WED AT TAF SITES EXCEPT ENW. ENW WILL BE SOUTHEAST FOR A TIME LATE
THIS AFTERNOON THROUGH MIDNIGHT...AND THEN SHIFT BACK NORTHEAST AS
THE FRONT SHIFTS BACK SOUTH.

RECENT RAIN OVER LAKE MICHIGAN CAUSING AREAS OF FOG OVER THE LAKE.
FOG ADVECTING INLAND AT MKE AND OCCASIONALLY AS FAR AS UES AND ENW
DUE TO THE E/NE WINDS. LIFR/IFR CONDITIONS WILL LIKELY CONTINUE ALL
NIGHT AND ALL DAY WEDNESDAY. TEMPORARY IMPROVEMENT IS POSSIBLE IN
AREAS OF MODERATE RAIN. CIGS/VSBYS COULD IMPROVE TO MVFR BY LATE WED
AFTERNOON/EVENING.

&&

.MARINE...NORTH TO NORTHEAST WINDS WILL INCREASE TONIGHT...BUT
STABLE LAKE WILL KEEP STRONGEST WINDS FROM MIXING DOWN TO SFC. THEN
COLDER AIR WILL MOVE IN BY LATE WED MORNING...ALLOWING THOSE
STRONGER WINDS TO MIX DOWN TO THE LAKE. SMALL CRAFT ADVY CONDITIONS
POSSIBLE WED AFTERNOON THROUGH FRIDAY WITH STRONG NORTHERLY WINDS
AND GUSTS. STAY TUNED FOR POSSIBLE SMALL CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...13/MRC
Hazardous weather outlook, Apr 6, 3:58 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT TUE APR 6 2010

WIZ046-047-051-052-056>060-062>072-072100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
358 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
WISCONSIN TONIGHT. A STRONG WARM FRONT ACROSS NORTHERN ILLINOIS
ASSOCIATED WITH LOW PRESSURE MOVING ACROSS SOUTHERN IOWA INTO
NORTHERN ILLINOIS WILL FOCUS NUMEROUS SHOWERS AND THUNDERSTORMS
ALONG AND NORTH OF THE FRONT.

LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE THE MAIN HAZARDS
ACROSS SOUTHERN WISCONSIN TONIGHT. AN ISOLATED TORNADO IS ALSO
POSSIBLE...MAINLY IN THE COUNTIES BORDERING ILLINOIS THIS EVENING.

LOCALIZED FLOODING IS ALSO POSSIBLE. MOST LARGER RIVER SYSTEMS
SHOULD SEE MODERATE RISES...BUT SOME SMALL RIVERS AND STREAMS MAY
EXCEED FLOOD STAGE FOR A TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY...BUT
SEVERE STORMS ARE NOT EXPECTED ON WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT.

LMZ643>646-072100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW MAY BE SEVERE. NORTHEAST
WINDS MAY APPROACH SMALL CRAFT CONDITIONS...ALONG WITH HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED EARLY WEDNESDAY.

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET WEDNESDAY THROUGH
THURSDAY...AS STRONG NORTHERLY WINDS BEHIND A COLD FRONTAL PASSAGE
CREATE WAVES ABOVE 4 FEET.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 6, 5:19 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT TUE APR 6 2010

WIZ046-056-057-062245-
COLUMBIA-MARQUETTE-SAUK-
519 PM CDT TUE APR 6 2010

...STRONG THUNDERSTORM MOVING THROUGH SAUK COUNTY...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF REEDSBURG...MOVING NORTHEAST AT
55 MPH.

PENNY SIZE HAIL...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ROCK SPRINGS...       NORTH FREEDOM...
  WISCONSIN DELLS AIRPORT...                  WEST BARABOO...
  BARABOO...            WISCONSIN DELLS...    LAKE DELTON...
  OXFORD...             ENDEAVOR...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KUHLMAN
Local storm report, Apr 6, 6:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             3 S BERLIN              43.93N 88.95W
04/06/2010  M0.25 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            BRIEF PEA SIZED HAIL WITH HEAVY RAINFALL.

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:53 PM CDTSpecial Marine WarningMKX67 min
Apr 5, 11:03 PM CDTSevere Thunderstorm WarningMKXLafayette42 min
Apr 5, 11:28 PM CDTSevere Thunderstorm WarningMKXGreen47 min
Apr 6, 7:12 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine33 min
Apr 6, 7:17 AM CDTSpecial Marine WarningMKX88 min
Apr 6, 7:33 AM CDTSpecial Marine WarningMKX57 min
Apr 6, 10:02 AM CDTRiver Flood WatchMKXRacine5 hr
Apr 6, 10:02 AM CDTRiver Flood WatchMKXGreen, Rock23 hr
Apr 6, 10:02 AM CDTRiver Flood WatchMKXIowa, Lafayette23 hr
Apr 6, 10:02 AM CDTRiver Flood WatchMKXGreen23 hr
Apr 6, 10:40 AM CDTRiver Flood WarningMKXKenosha6 days
Apr 6, 2:51 PM CDTRiver Flood WarningMKXRacine14 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.